| Catalog Number |
L971113 |
| Medical Device Problem Codes |
Incomplete or Missing Packaging (2312); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the implant box contained a stem without a collar.Wrong implant in the box.Was surgery delayed due to the reported event? no.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information was received stating that there was no patient harm/consequence related to the event.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 (device code) removed the pe code labeling: missing and packaging: missing material.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: to day during surgery we opened a box with a implant: corail stem with collar.Then we saw that it caintained a stem without a collar.Wrong implant in the box.The product was not returned to depuy synthes, however photos were provided for review.Attachment corail -lidköping.The photos was forwarded to depuy cork site for a manufacturing investigation.Photos were provided for review, however the photos only show part of the outer cardboard box and lot number.Additionally photos of the reported implant were not provided.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.A manufacturing investigation was performed and there is not evidence which suggests manufacturing caused or contributed to the reported event.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the corail amt sz13 135 high col would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: corail amt sz13 135 high col product code: l971113, lot number: 4313852 and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: corail amt sz13 135 high col product code: l971113 lot number: 4313852 and no non-conformances or manufacturing irregularities were identified.